Alert archive / California / Wind Advisories in 2011
Wind Advisory 26, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Apr 28, 2011, 2:35 AM PDT. It took effect at Apr 28, 2011, 3:00 PM PDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2011, 2:35 AM PDT (09:35 UTC)
- In effect from
- Apr 28, 2011, 3:00 PM PDT
- Expired
- Apr 30, 2011, 2:00 AM PDT
- In force
- 35 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
280 WWUS76 KHNX 280935 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 235 AM PDT THU APR 28 2011 ...GUSTY WINDS TONIGHT AND FRIDAY OVER THE KERN COUNTY MOUNTAINS AND DESERTS... .A DRY PACIFIC STORM WILL BRING GUSTY WINDS TO THE KERN COUNTY MOUNTAINS AND DESERTS BEGINNING HIS AFTERNOON AND CONTINUING THROUGH FRIDAY EVENING. THE STRONGEST GUSTS WILL BE BELOW THE PASSES OF THE KERN COUNTY MOUNTAINS. CAZ095-098-099-282200- /O.NEW.KHNX.WI.Y.0026.110428T2200Z-110430T0400Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 235 AM PDT THU APR 28 2011 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. THE STRONGEST GUSTS WILL BE THROUGH AND BELOW FAVORABLY ORIENTED PASSES AND CANYONS. * TIMING: WINDS WILL INCREASE TODAY...WITH THE STRONGEST WINDS LATE THIS AFTERNOON AND CONTINUING THROUGH FRIDAY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING DUST OR SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
7 follow-up statements
487 WWUS76 KHNX 282150 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 250 PM PDT THU APR 28 2011 ...GUSTY WINDS TONIGHT AND FRIDAY OVER THE KERN COUNTY MOUNTAINS AND DESERTS... .A DRY PACIFIC STORM WILL BRING GUSTY WINDS TO THE KERN COUNTY MOUNTAINS AND DESERTS BEGINNING LATER THIS AFTERNOON AND CONTINUING THROUGH FRIDAY EVENING. THE STRONGEST GUSTS WILL BE BELOW THE PASSES OF THE KERN COUNTY MOUNTAINS. CAZ095-098-099-290500- /O.CON.KHNX.WI.Y.0026.110428T2200Z-110430T0400Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 250 PM PDT THU APR 28 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD WILL ALLOW THE WIND ADVISORY TO REMAIN IN EFFECT UNTIL 9 PM PDT FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. THE STRONGEST GUSTS WILL BE THROUGH AND BELOW FAVORABLY ORIENTED PASSES AND CANYONS. * TIMING: WINDS WILL INCREASE TODAY...WITH THE STRONGEST WINDS LATE THIS AFTERNOON AND CONTINUING THROUGH FRIDAY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING DUST OR SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOLINA WEATHER.GOV/HANFORD
642 WWUS76 KHNX 290447 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 947 PM PDT THU APR 28 2011 ...GUSTY WINDS TONIGHT AND FRIDAY OVER THE KERN COUNTY MOUNTAINS AND DESERTS... .A DRY PACIFIC STORM WILL BRING GUSTY WINDS TO THE KERN COUNTY MOUNTAINS AND DESERTS THROUGH FRIDAY EVENING. THE STRONGEST GUSTS WILL BE BELOW THE PASSES OF THE KERN COUNTY MOUNTAINS. CAZ095-098-099-291200- /O.CON.KHNX.WI.Y.0026.000000T0000Z-110430T0400Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 947 PM PDT THU APR 28 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. THE STRONGEST GUSTS WILL BE THROUGH AND BELOW FAVORABLY ORIENTED PASSES AND CANYONS. * TIMING: WINDS WILL INCREASE OVERNIGHT...CONTINUING THROUGH FRIDAY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING DUST OR SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DS WEATHER.GOV/HANFORD
812 WWUS76 KHNX 291147 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 447 AM PDT FRI APR 29 2011 ...GUSTY WINDS TODAY THROUGH THIS EVENING OVER THE KERN COUNTY MOUNTAINS AND DESERTS AND THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY... .A DRY PACIFIC STORM WILL BRING GUSTY WINDS TO THE KERN COUNTY MOUNTAINS AND DESERTS AND THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY THROUGH THIS EVENING. THE STRONGEST GUSTS WILL BE BELOW THE PASSES OF THE KERN COUNTY MOUNTAINS. CAZ089>091-292000- /O.EXB.KHNX.WI.Y.0026.110429T1500Z-110430T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 447 AM PDT FRI APR 29 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: WINDS WILL INCREASE DURING THE LATE MORNING HOURS...CONTINUING INTO THE EVENING. THE STRONGEST GUSTS WILL BE ALONG THE FOOTHILLS ON THE WEST SIDE OF THE VALLEY AND ALONG THE INTERSTATE 5 CORRIDOR. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA * IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING DUST OR SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-098-099-292000- /O.CON.KHNX.WI.Y.0026.000000T0000Z-110430T0400Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 447 AM PDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. THE STRONGEST GUSTS WILL BE THROUGH AND BELOW FAVORABLY ORIENTED PASSES AND CANYONS. * TIMING: WINDS WILL INCREASE DURING THE LATE MORNING HOURS...CONTINUING INTO THE EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING DUST OR SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JEB WEATHER.GOV/HANFORD
956 WWUS76 KHNX 291950 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1250 PM PDT FRI APR 29 2011 CAZ095-098-099-300400- /O.CON.KHNX.WI.Y.0026.000000T0000Z-110430T0400Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1250 PM PDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: ALTHOUGH WINDS HAVE DIMINISHED AT THIS TIME...WINDS MAY INCREASE AGAIN LATER THIS AFTERNOON WITH CONTINUING STRONG SURFACE PRESSURE GRADIENTS. LOCAL SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH REMAIN POSSIBLE THROUGH THE EARLY EVENING. THE STRONGEST GUSTS WILL BE THROUGH AND BELOW FAVORABLY ORIENTED PASSES AND CANYONS. * TIMING: WINDS WILL CONTINUE INTO THE EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING DUST OR SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>091-300300- /O.CON.KHNX.WI.Y.0026.000000T0000Z-110430T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 1250 PM PDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: WINDS WILL CONTINUE INTO THE EVENING. THE STRONGEST GUSTS WILL BE ALONG THE FOOTHILLS ON THE WEST SIDE OF THE VALLEY AND ALONG THE INTERSTATE 5 CORRIDOR. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA. * IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING DUST OR SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
012 WWUS76 KHNX 300107 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 607 PM PDT FRI APR 29 2011 CAZ089>091-300900- /O.EXT.KHNX.WI.Y.0026.000000T0000Z-110430T0900Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 607 PM PDT FRI APR 29 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: NORTHWEST TO NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: WINDS WILL CONTINUE INTO THE EVENING. THE STRONGEST GUSTS WILL BE ALONG THE FOOTHILLS ON THE WEST SIDE OF THE VALLEY AND ALONG THE INTERSTATE 5 CORRIDOR. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA * IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING DUST OR SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-098-099-300400- /O.CON.KHNX.WI.Y.0026.000000T0000Z-110430T0400Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 607 PM PDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH WILL CONTINUE EARLY THIS EVENING. THE STRONGEST GUSTS WILL BE THROUGH AND BELOW FAVORABLY ORIENTED PASSES AND CANYONS. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING DUST OR SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
951 WWUS76 KHNX 300441 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 941 PM PDT FRI APR 29 2011 CAZ089>091-300900- /O.CON.KHNX.WI.Y.0026.000000T0000Z-110430T0900Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 941 PM PDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: NORTHWEST TO NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: WINDS WILL CONTINUE UNTIL THE EARLY MORNING HOURS SATURDAY. THE STRONGEST GUSTS WILL BE ALONG THE FOOTHILLS ON THE WEST SIDE OF THE VALLEY AND ALONG THE INTERSTATE 5 CORRIDOR. * LOCATIONS INCLUDE: LEMOORE...AVENAL...COALINGA...PACHECO PASS... PANOCHE...TWISSELMAN...KETTLEMAN HILLS...MENDOTA...FIREBAUGH. * IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING DUST OR SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
186 WWUS76 KHNX 300846 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 146 AM PDT SAT APR 30 2011 CAZ089>091-301000- /O.EXP.KHNX.WI.Y.0026.000000T0000Z-110430T0900Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 146 AM PDT SAT APR 30 2011 ...WIND ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. WINDS HAVE DIMINISHED ACROSS THE WEST SIDE OF THE SAN JOAQUIN VALLEY. THERE MAY STILL BE LOCALIZED NORTH WINDS FROM 20 TO 30 MPH TODAY ALONG THE INTERSTATE 5 CORRIDOR...BUT STRONGER GUSTS ARE NOT EXPECTED. $$ BINGHAM WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Apr 27, 9:35 PM PDT, 5 hours earlier.
Area forecast discussion, Apr 27, 9:35 PM PDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 935 PM PDT WED APR 27 2011 .SYNOPSIS... HIGH PRESSURE DOMINATES THE CENTRAL CALIFORNIA INTERIOR WITH MILD TEMPERATURES AND MOSTLY CLEAR SKIES THROUGH EARLY NEXT WEEK. AN UPPER LEVEL DISTURBANCE COULD BRING BREEZY TO WINDY CONDITIONS BY FRIDAY. && .DISCUSSION... QUIET PATTERN OVER THE REGION CONTINUES AS NW FLOW BRINGS IN SEASONAL TEMPS AND SUNNY SKIES. WINDS WILL PICKUP ON THURSDAY AFTERNOON AND EVENING AS A TROUGH OF LOW PRESSURE WILL MOVE INTO THE PAC NW. ASSOCIATED TOUGH OF LOW PRESSURE WILL MOVE THROUGH THE REGION ON SATURDAY WITH COOLER TEMPS AND WINDY CONDITIONS ON FRIDAY AND POSSIBLY EVEN INTO SATURDAY. E PAC RIDGE WILL BUILD BACK IN OVER THE REGION WITH A WARMING TREND IN STORE AND CONTINUED FRY CONDITIONS OVER THE AREA THROUGH MIDWEEK NEXT WEEK. NO CHANGES TO CURRENT FORECAST AT THIS TIME. && .PREV DISCUSSION... /ISSUED 246 PM PDT WED APR 27 2011/ DISCUSSION... SUNNY SKIES PREVAILED ACROSS THE DISTRICT TODAY AS A RIDGE OF HIGH PRESSURE CONTINUES TO DOMINATE THE REGION. WHILE A FEW HIGHER CLOUDS MANAGED TO MOVE ACROSS THE NORTHERN PORTIONS OF THE DISTRICT WILL NOT EXPECT ANY BUILD UP OF CLOUDS UNTIL CLOSER TO FRIDAY. IN THE MEANWHILE...HIGH PRESSURE WILL DOMINATE THE REGION FOR ONE MORE DAY AND ALLOW FOR FURTHER WARMING OF TEMPERATURES. YET...THIS ADDITIONAL DAY OF WARMING WILL ONLY ALLOW MAX TEMPS TO REACH SEASONAL NORMALS. THIS IS JUST DUE TO THE FACT THAT THE CURRENT RIDGE IS NOT VERY STRONG AND THE WESTERLIES STILL PREVAIL OVER THE WEST COAST. BECAUSE OF THE WEAK RIDGE...THE NEXT STORM SYSTEM TO AFFECT THE REGION IS TIMED FOR LATER THURSDAY AND INTO FRIDAY. SATELLITE IMAGERY CURRENTLY PLACES THE CENTER SOME 400 MILES WEST OF SEATTLE. SHORT RANGE MODELS PROG THE TIMING OF THIS STORM TO BEGIN APPROACHING CENTRAL CALIFORNIA ON THURSDAY AND DROP INTO THE AREA AS AN INSIDE SLIDER. THEREFORE...WILL EXPECT WINDS AND TEMPERATURES AS THE MAIN INFLUENCE OF THE STORM SYSTEM AS MOISTURE WILL BE LACKING. YET...WILL EXPECT SOME CLOUD COVER TO PUSH INTO THE DISTRICT AROUND FRIDAY BEFORE CLEARING THE CENTRAL CALIFORNIA INTERIOR ON SATURDAY. MODEL UPPER AIR OBSERVATIONS ALONG WITH 850MB ANALYSIS SHOW GOOD COOLING OF THE LOWER LEVELS ON FRIDAY ..WHICH MAY ALLOW FOR 5 TO 10 DEG-F COOLING BELOW NORMAL VALUES. YET...WILL SEE GRADUAL TEMPERATURE RECOVERY DURING THE WEEKEND AS THE RIDGE REBUILDS OVER THE WEST COAST. BY MONDAY...MODELS SHOW 500MB HEIGHTS REACHING 5800 METERS...WHICH MAY ALLOW TEMPERATURES TO MAX OUT INTO THE 80S. HOWEVER...BY MAY FIRST...NORMAL TEMPERATURES ACROSS THE SJ VALLEY WILL BE IN THE LOWER 80S. THEREFORE...WILL ONLY SEE TEMPERATURES FLUCTUATE AROUND SEASONAL NORMALS DURING A MAJORITY OF THE FORECAST PERIOD. LONGER RANGE CONTINUE TO SHOW SOME UNCERTAINTY ON THE WEATHER PATTERN FOR THE MIDDLE OF NEXT WEEK. WHILE THE GFS SHOWS THE CONTINUE OF THE RIDGE FROM MONDAY...THE ECMWF INTRODUCES A TROF NEAR WEDNESDAY. WITH THIS...WILL NOT RAISE TEMPERATURES TOO FAR FROM NORMAL VALUES DURING THE WARM UP AND WAIT FOR BETTER MODEL CONSENSUS DURING THE LAST PART OF THE FORECAST PERIOD. && .AVIATION... VFR CONDITIONS CAN BE EXPECTED ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 06Z FRIDAY. && .AIR QUALITY ISSUES... NONE. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...JDB AVN/FW...DS SYNOPSIS...BSO WEATHER.GOV/HANFORD
Hazardous weather outlook, Apr 27, 4:57 PM PDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 457 PM PDT WED APR 27 2011 CAZ098-099-290000- INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 457 PM PDT WED APR 27 2011 ...GUSTY WINDS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERTS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A DRY FRONTAL SYSTEM WILL PASS THROUGH THE REGION THURSDAY AFTERNOON AND FRIDAY BRINGING THE THREAT OF GUSTY TO STRONG WINDS. WIND ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. JONES
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.